Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 93, NWS Lake Charles, LA

December 26, 2024Rapides Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Dec 26, 2024, 9:21 PM CST for Rapides Parish, Louisiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 26, 2024, 9:21 PM CST (03:21 UTC)
Expired
Dec 26, 2024, 9:45 PM CST
In force
24 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 75 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 26, 6:09 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2024-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 289 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2024-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
289 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

681 
WFUS54 KLCH 270321
TORLCH
LAC079-270345-
/O.NEW.KLCH.TO.W.0093.241227T0321Z-241227T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
921 PM CST Thu Dec 26 2024

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Northeastern Rapides Parish in central Louisiana...

* Until 945 PM CST.

* At 921 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Alexandria, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Pineville, Kolin, Kingsville, Paradise, Tioga, Libuse, Alexandria, 
  and Ball around 925 PM CST.
  Esler Regional Airport around 930 PM CST.
  Holloway around 935 PM CST.
  Deville around 940 PM CST.

This includes Interstate 49 between mile markers 76 and 91.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
      3143 9216 3141 9215 3139 9212 3137 9212
      3133 9219 3133 9222 3131 9223 3118 9246
      3128 9262 3143 9245 3148 9220
TIME...MOT...LOC 0321Z 229DEG 40KT 3127 9249 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
4 follow-up statements
336 
WWUS54 KLCH 270328
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
928 PM CST Thu Dec 26 2024

LAC079-270345-
/O.CON.KLCH.TO.W.0093.000000T0000Z-241227T0345Z/
Rapides LA-
928 PM CST Thu Dec 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR
NORTHEASTERN RAPIDES PARISH...

At 927 PM CST, a severe thunderstorm capable of producing a tornado
was located over Alexandria, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Pineville, Kolin, Kingsville, Paradise, Tioga, Libuse, Esler 
  Regional Airport, and Ball around 935 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
      3143 9216 3141 9215 3139 9212 3137 9212
      3133 9219 3133 9222 3131 9223 3119 9244
      3134 9254 3143 9245 3148 9220
TIME...MOT...LOC 0327Z 228DEG 36KT 3130 9245 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
663 
WWUS54 KLCH 270333
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
933 PM CST Thu Dec 26 2024

LAC079-270345-
/O.CON.KLCH.TO.W.0093.000000T0000Z-241227T0345Z/
Rapides LA-
933 PM CST Thu Dec 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR
NORTHEASTERN RAPIDES PARISH...

At 933 PM CST, a severe thunderstorm capable of producing a tornado
was located over Pineville, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Pineville, Paradise, Holloway, Libuse, Esler Regional Airport, and 
  Ball around 940 PM CST.
  Deville around 945 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
      3143 9216 3141 9215 3139 9212 3137 9212
      3133 9219 3133 9222 3131 9223 3119 9244
      3134 9254 3143 9245 3148 9220
TIME...MOT...LOC 0333Z 230DEG 38KT 3132 9241 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
042 
WWUS54 KLCH 270337
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
937 PM CST Thu Dec 26 2024

LAC079-270345-
/O.CON.KLCH.TO.W.0093.000000T0000Z-241227T0345Z/
Rapides LA-
937 PM CST Thu Dec 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR
NORTHEASTERN RAPIDES PARISH...

At 937 PM CST, a severe thunderstorm capable of producing a tornado
was located over Libuse, or near Pineville, moving northeast at 50
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Pineville, Holloway, Libuse, Esler Regional Airport, and Ball 
  around 940 PM CST.
  Deville around 945 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
      3143 9216 3141 9215 3139 9212 3137 9212
      3133 9219 3133 9222 3131 9223 3126 9233
      3137 9245 3143 9245 3148 9220
TIME...MOT...LOC 0337Z 231DEG 45KT 3134 9236 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
382 
WWUS54 KLCH 270342
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
942 PM CST Thu Dec 26 2024

LAC079-270352-
/O.EXP.KLCH.TO.W.0093.000000T0000Z-241227T0345Z/
Rapides LA-
942 PM CST Thu Dec 26 2024

...THE TORNADO WARNING FOR NORTHEASTERN RAPIDES PARISH WILL EXPIRE AT
945 PM CST...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 200 AM CST for central
Louisiana.

&&

LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
      3143 9216 3141 9215 3139 9212 3137 9212
      3133 9219 3133 9222 3131 9223 3126 9233
      3137 9245 3143 9245 3148 9220
TIME...MOT...LOC 0342Z 229DEG 40KT 3136 9233 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Dec 26, 5:51 PM CST, 3 hours 30 minutes earlier.

Area forecast discussion, Dec 26, 5:51 PM CST, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
551 PM CST Thu Dec 26 2024

...New AVIATION...

.SHORT TERM...
(Tonight through Saturday night)
Issued at 300 PM CST Thu Dec 26 2024

Afternoon surface analysis shows low pressure near DFW, with a
warm from extending SE towards Galveston Bay and a stationary
front near the I-35 corridor. Aloft, a rather robust shortwave is
noted in water vapor imagery over north TX, near the surface low.
Along and east of these features widespread, robust convection is
ongoing across east TX and west LA, and a Tornado Watch is
currently ongoing for our SE TX counties through 7PM with eastward
expansion of the watch possible over the next few hours.

Now through sunset, convection will continue to expand in coverage
and intensity across our SE TX counties. This area, excluding
coastal SE TX, has been upgraded to an Enhanced Risk (level 3 of
5) for severe weather today/tonight (coastal SE TX is included in
the Slight Risk (2 of 5). In addition, SPC has outlined our SE TX
counties along and north of I-10 in an 30% hatched risk for
tornadoes today, indication a more significant tornado risk is
present across these areas and a strong tornado or two is possible.
The risk for both tornadoes as well as damaging winds and hail
will gradually come to an end for SE TX from west to east around
the 7-10PM time frame as this convection continues to shift
eastward along and ahead of an eastward moving low pressure
system.

For our Louisiana parishes, the threat for severe weather will
begin to increase from west to east around roughly 5-6PM for areas
near the Sabine, expanding east towards Lake Charles/Alexandria
around 7-10PM, and then spreading across the I-49 corridor and
lower Acadiana from 10PM and beyond. There is good agreement
among CAMs guidance that this convection will begin to weaken and
decrease in coverage as it moves further east, which is reflected
in the SPC outlook. Areas west of Lafayette Parish are outlined in
a Slight Risk (level 2 of 5), while Lafayette eastward is
included in a Marginal Risk (level 1 of 5). The risks for both
tornadoes and damaging winds will however, persist throughout the
overnight period while the risk for hail is expected to decrease
as this convection spreads into central/south central LA.

By Friday morning, the severe weather risk will come to an end as
the shortwave ejects to the NE. A second shortwave will then
slide across the Ark-La-Tex tomorrow behind the departing
shortwave however, this one looks to be much less robust as well
as on a slightly more northward track. Therefore, tomorrow will
bring a relative lull in convection before rain chances increase
again at the start of the weekend. We may still see some isolated
shower activity tomorrow, and a warm and muggy day is likely, but
severe weather and heavy rain is not expected.

Finally, Saturday brings our last round of convection and
potential severe weather as the third and last in a line of mid
level shortwaves ejects across the Ark-La-Tex. At the same time,
another surface low takes shape across north TX with a trailing
cold front that will move through the CWA Sat night. At this time,
severe potential for Sat looks best to our NE however, the local
area along and north of I-10 has been outlined in a Slight Risk,
while our coastal counties/parishes are in the Marginal Risk.
Still a bit early to nail down the details of this next event, but
for now looks like rainfall/severe potential will increase by the
afternoon and taper off overnight with the passing of the cold
front.

17

&&

.LONG TERM...
(Sunday through next Wednesday)
Issued at 300 PM CST Thu Dec 26 2024

After several wet days, a dry pattern will commence on Sunday
and continue through the end of the long term. High pressure
briefly settles overhead on Sunday behind a departing cold front,
bringing a short period of offshore flow and drier dewpoints for
the second half of the weekend. Although highs will still warm
into the lower 70s Sun afternoon, it will feel fairly pleasant as
dewpoints drop into the upper 40s/lower 50s through the afternoon.
High pressure departs Sun night with winds turning back to the
south overnight. Moisture returns quickly through Monday with
highs warming into the mid to upper 70s amid increasing dewpoints.

New Years Eve brings a bit of a transitionary period away from
warm and humid conditions back to a more seasonal pattern as we
enter the New Year. A weak cold front will sweep through early
Tues bringing an initial shot of shallow cooler/drier air. Highs
warm into the mid 60s to low 70s Tues afternoon, while dewpoints
slowly fall through the day. Early Wed, a secondary cold front
swings through the area, followed by an upper level trough digging
south across the lower MS Valley. This will bring a more
significant shot of cooler and drier air throughout the column as
we beginning 2025. Highs top out in the upper 50s to mid 60s on
New Years Day, and in the mid to upper 60s on Thurs, while
overnight lows fall into the 30s to low 40s both nights. At this
time, neither of these front are expected to be accompanied by
much, if any, convection.

17

&&

.AVIATION...
(00Z TAFS)
Issued at 550 PM CST Thu Dec 26 2024

Main issue this forecast period continues to be the likelihood of
strong convection traversing ewd across the forecast area through
tonight...with very low ceilings likely to develop with/behind the
main line. Elevated srly winds will shift more wrly with the
passage of the line, while also relaxing somewhat. VFR conditions
are expected after daybreak for the wrn terminals, although MVFR
ceilings are likely to linger for the Acadiana airports.

25

&&

.MARINE...
Issued at 300 PM CST Thu Dec 26 2024

Showers and thunderstorms will spread west to east across the
coastal waters from this evening through tomorrow morning as a
trof axis shifts east across the Mississippi Valley. Some of these
storms will be capable of producing torrential rainfall, frequent
lightning, gusty winds. and rough seas. Behind the convection,
areas of fog will likely redevelop along the coastal marine
zones, and winds will shift more W/SW and relax. Tomorrow into
Saturday active weather continues, with several more rounds of
rain and a few thunderstorms likely. Dry weather finally returns
by Sunday into much of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  56  73  55  73 / 100   0  30  60
LCH  60  74  61  74 /  90  10  30  60
LFT  64  76  63  76 /  70  40  30  60
BPT  58  74  61  78 /  90   0  30  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

SHORT TERM...17
LONG TERM....17
AVIATION...25

In the hours before

Local storm report, Dec 26, 7:24 PM CST, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
724 PM CST Thu Dec 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     Flash Flood      4 WSW Beaumont          30.07N 94.20W
12/26/2024                   Jefferson          TX   Mesonet

            stream gage shows water is over Landis
            Drive.

&&
Local storm report, Dec 26, 7:33 PM CST, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
733 PM CST Thu Dec 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     Flash Flood      2 SSE Beaumont          30.06N 94.12W
12/26/2024                   Jefferson          TX   Mesonet

            Local stream gage indicates water is
            starting to go over the banks.

&&
Special weather statement, Dec 26, 8:20 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Lake Charles LA
820 PM CST Thu Dec 26 2024

LAZ073-TXZ615-270245-
West Cameron LA-Lower Jefferson TX-
820 PM CST Thu Dec 26 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL JEFFERSON COUNTY THROUGH
845 PM CST...

At 819 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles southwest of La Belle, or 8 miles southeast of Hamshire, moving
east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Groves, Sabine Pass, La Belle, Port Acres, Port Neches, Port Arthur,
and Nederland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 200 AM CST for southwestern
Louisiana...and southeastern Texas.

&&

LAT...LON 2966 9426 2983 9432 2999 9391 2992 9388
      2986 9393 2983 9392 2983 9393 2985 9393
      2983 9395 2982 9392 2980 9395 2981 9393
      2979 9394 2977 9390 2980 9391 2982 9384
      2973 9381 2973 9387 2972 9387
TIME...MOT...LOC 0219Z 267DEG 14KT 2977 9422

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 26, 8:22 PM CST, 59 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
822 PM CST Thu Dec 26 2024

LAZ030-141-241-270245-
Southern Calcasieu LA-Beauregard LA-Northern Calcasieu LA-
822 PM CST Thu Dec 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BEAUREGARD AND
CENTRAL CALCASIEU PARISHES THROUGH 845 PM CST...

At 821 PM CST, Doppler radar was tracking a strong thunderstorm over
Edgerly, or near Vinton, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Westlake, Vinton, Buhler, Moss Bluff, Lebleu Settlement, Sulphur,
Gillis, Edgerly, Lake Charles, and Carlyss.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 9 and 35.
 Interstate 210 mile marker 1 and near mile marker 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 200 AM CST for southwestern
Louisiana.

&&

LAT...LON 3016 9357 3033 9363 3052 9315 3047 9313
      3038 9313 3038 9310 3026 9305
TIME...MOT...LOC 0221Z 251DEG 34KT 3027 9352

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Dec 26, 9:05 PM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
905 PM CST Thu Dec 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     Tstm Wnd Dmg     2 SSE De Ridder         30.81N 93.28W
12/26/2024                   Beauregard         LA   Fire Dept/Rescue

            Picture of a tree blown onto a house causing
            significant damage.

&&
Local storm report, Dec 26, 9:12 PM CST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
912 PM CST Thu Dec 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     Flash Flood      9 NNE Sour Lake         30.26N 94.37W
12/26/2024                   Hardin             TX   Mesonet

            gage still shows water out of its banks, but
            nearing crest.

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 7:02 PM CSTSevere Thunderstorm WarningLCHBeauregard28 min
Dec 26, 7:17 PM CSTFlash Flood WarningLCHBeauregard, Vernon3 hr
Dec 26, 7:22 PM CSTSevere Thunderstorm WarningLCHBeauregard38 min
Dec 26, 8:22 PM CSTSpecial Weather StatementLCHCalcasieu23 min
Dec 26, 8:29 PM CSTFlash Flood WarningLCHRapides, Vernon3 hr
Dec 26, 8:34 PM CSTTornado Warning Tornado observedLCHRapides, Vernon26 min
Dec 26, 8:38 PM CSTTornado Warning Tornado observedLCHRapides18 min
Dec 26, 8:58 PM CSTTornado Warning Tornado observedLCHRapides32 min
Dec 26, 9:19 PM CSTFlash Flood WarningLCHRapides2 hr
Dec 26, 9:43 PM CSTSpecial Weather StatementLCHRapides17 min
Dec 26, 9:44 PM CSTSpecial Marine WarningLCH46 min
Dec 26, 10:30 PM CSTSpecial Weather StatementLCHJefferson Davis30 min
Dec 26, 11:11 PM CSTSpecial Weather StatementLCHCameron34 min
Dec 27, 1:38 PM CSTDense Fog AdvisoryLCHAcadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 10 more17 hr
Dec 27, 1:40 PM CSTMarine Dense Fog AdvisoryLCH17 hr

Nearby

Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.